Sasane, Amol


Dr Amol Sasane  

Department

Position held

Department of Mathematics

Associate Professor

Experience keywords:

control theory; applied analysis; partial differential equations

Research summary > [Click to expand]

Amol Sasane works in Applied Analysis, in particular on problems that arise from Mathematical Control Theory for models described by partial differential equations.

Languages:

Hindi [Spoken: Fluent, Written: Fluent]; Marathi [Spoken: Fluent, Written: Fluent]; Swedish [Spoken: Intermediate, Written: Intermediate]

Contact Points

LSE phone number:

+44 (0)20 7955 6106

Alt email:

sasane_amol@hotmail.com

Publications

LSE Research Online, Funnelback Search

2013

Sarkar, Jaydeb and Sasane, Amol and Wick, Brett D. (2013) Doubly commuting submodules of the Hardy module over polydiscs Studia Mathematica, 217 (2). 179-192. ISSN 0039-3223

Mortini, Raymond and Sasane, Amol (2013) Noncoherence of some rings of holomorphic functions in several variables as an easy consequence of the one-variable case Archiv Der Mathematik, 101 (6). 525-529. ISSN 0003-889X

Sasane, Amol and Wagner, Peter (2013) Division problem for spatially periodic distributions Journal of Mathematical Analysis and Applications, 408 (1). 70-75. ISSN 0022-247X

Sasane, Amol (2013) A generalized chordal metric in control theory making strong stabilizability a robust property Complex Analysis and Operator Theory, 7 (4). 1345-1356. ISSN 1661-8254

Sasane, Amol (2013) Algebraic characterization of autonomy and controllability of behaviours of spatially invariant systems Mathematical Control and Related Fields, 4 (1). 115-124. ISSN 2156-8472

Frentz, Marie and Sasane, Amol (2013) Reformulation of the extension of the ν-metric for H∞ Journal of Mathematical Analysis and Applications, 401 (2). 659-971. ISSN 0022-247X

2012

Ball, J. A. and Sasane, Amol J. (2012) Extension of the ν-metric Complex Analysis and Operator Theory, 6 (1). 65-89. ISSN 1661-8254

Sasane, Amol (2012) Solvability of the H ∞ algebraic Riccati Equation in Banach algebras Integral Equations and Operator Theory, 72 (2). 291-299. ISSN 0378-620X

Sasane, Amol (2012) Extension of the ν-metric for stabilizable plants over H∞ Mathematical Control and Related Fields, 2 (1). 29-44. ISSN 2156-8472

2011

Maad Sasane, Sara and Sasane, Amol J. (2011) Generators for rings of compactly supported distributions Integral Equations and Operator Theory, 69 (1). 63-71. ISSN 0378-620X

Bhattacharyya, T. and Sasane, Amol J. (2011) Coherence of the real symmetric Hardy algebra Operators and Matrices, 5 (2). 303-308. ISSN 1846-3886

Curtain, Ruth F. and Sasane, Amol J. (2011) On Riccati equations in Banach algebras SIAM Journal on Control and Optimization (Sicon), 49 (2). 464-475. ISSN 0363-0129

2010

Mortini, Raymond and Sasane, Amol J. (2010) Some algebraic properties of the Wiener–Laplace algebra Journal of Applied Analysis, 16 (1). 79-94. ISSN 1425-6908

Sasane, Amol J. (2010) Contractability of the maximal ideal space of algebras of measures in a half-space Operators and Matrices, 4 (1). 103-118. ISSN 1846-3886

Sasane, Amol (2010) The Hermite property of a causal Wiener algebra used in control theory Complex Analysis and Operator Theory, 4 (1). 97-107. ISSN 1661-8254

Sasane, Amol (2010) Extension to an invertible matrix in convolution algebras of measures supported in [0,+ ∞) In: Ball, Joseph A. and Bolotnikov, Vladimir and Helton, J. William and Rodman, Leiba and Spitkovsky, Ilya M., (eds.) Topics in Operator Theory: Operators, Matrices and Analytic Functions. Operator Theory: Advances and Applications, 1 (202). Birkhauser, Springer Basel AG, Germany, 509-518. ISBN 9783034601573

Sasane, Amol J. (2010) An abstract Nyquist criterion containing old and new results Journal of Mathematical Analysis and Applications, 370 (2). 703-715. ISSN 0022-247X

Mortini, Raymond and Sasane, Amol and Wick, Brett (2010) The Corona Theorem and stable rank for the algebra C plus BH infinity Houston Journal of Mathematics, 36 (1). 289-301. ISSN 0362-1588

Mortini, Raymond and Rupp, Rudolf and Sasane, Amol and Wick, Brett D. (2010) Topological stable rank of H ∞(Ω) for circular domains Ω Analysis Mathematica, 36 (4). 287-297. ISSN 0133-3852

Mortini, Raymond and Rupp, Rudolf and Sasane, Amol J. (2010) Matricial topological ranks for two algebras of bounded holomorphic functions Linear and Multilinear Algebra, 58 (6). 741-752. ISSN 0308-1087

Rupp, R. and Sasane, Amol (2010) On the stable rank and reducibility in algebras of real symmetric functions Mathematische Nachrichten, 283 (8). 1194-1206. ISSN 0025-584X

Mikkola, Kalle and Sasane, Amol (2010) Bass and topological stable ranks of complex and real algebras of measures, functions and sequences Complex Analysis and Operator Theory, 4 (2). 401-448. ISSN 1661-8254

2009

Rupp, R. and Sasane, A. (2009) Reducibility in AR(K), CR(K), and A(K) Canadian Journal of Mathematics, 62 (3). 646-667. ISSN 0008-414X

Rupp, Rudolf and Sasane, Amol (2009) Ideal structure and stable rank of Ce+l2(I) with the Hadamard product Complex Analysis and Operator Theory, 4 (4). 881-899. ISSN 1661-8254

Rupp, Rudolf and Sasane, Amol (2009) On the density of stabilizable plants in the class of unstabilizable plants: the real symmetric disk algebra case Journal of the Franklin Institute, 346 (8). 784-793. ISSN 0016-0032

Sasane, Amol (2009) Algebras of holomorphic functions and control theory Dover Publications, Mineola, USA. ISBN 9780486474656

Mortini, Raymond and Sasane, Amol (2009) Ideals of denominators in the disk-algebra Bulletin London Mathematical Society, 41 (4). 669-675. ISSN 0024-6093

Brudnyi, Alexander and Sasane, Amol (2009) Sufficient conditions for the projective freeness of Banach algebras Journal of Functional Analysis, 257 (12). 4003-4014. ISSN 0022-1236

Sasane, Amol J. (2009) Stable ranks of Banach algebras of operator-valued analytic functions Complex Analysis and Operator Theory, 3 (1). 323-330. ISSN 1661-8254

2008

Sasane, Amol (2008) On the Krull dimension of rings of transfer functions Acta Applicandae Mathematicae, 103 (2). 161-168. ISSN 0167-8019

Sasane, Amol (2008) Noncoherence of a causal wiener algebra used in control theory Abstract and Applied Analysis, 2008. 1-13. ISSN 1085-3375

Mortini, Raymond and Sasane, Amol J. (2008) On the pre-Bezout property of Wiener algebras of the disc and the half plane New Zealand Journal of Mathematics, 38. 45-55. ISSN 1179-4984

Lasiecka, Irena and Maad, Sara and Sasane, Amol J. (2008) Existence and exponential decay of solutions to a quasilinear thermoelastic plate system Nonlinear Differential Equations and Applications Nodea, 15 (6). 689-715. ISSN 1021-9722

2007

Sasane, Amol (2007) An operator corona theorem for some subspaces of the Hardy space Integral Equations Operator Theory, 59 (2). 245-256. ISSN 0378-620X

Sasane, Amol (2007) Noncoherence of some rings of functions Proceedings of the American Mathematical Society, 135 (7). 2107-2111. ISSN 0002-9939

Sasane, Amol and Treil, S R (2007) Estimates in corona theorems for some subalgebras of the Hardy space Arkiv FöR Matematik, 45 (2). 351-380. ISSN 0004-2080

Mikkola, KM and Sasane, Amol (2007) A spectrally minimal realization formula for the Hardy algebra Complex Analysis and Operator Theory, 1 (4). 621-628. ISSN 1661-8254

Curtain, RF and Mikkola, KM and Sasane, Amol (2007) The Hilbert-Schmidt property of feedback operators Journal of Mathematical Analysis and Its Applications, 329 (2). 1145-1160. ISSN 0022-247X

Hovakimyan, N and Lavretsky, E and Sasane, Amol (2007) Dynamic inversion for nonaffine-in-control systems via time-scale separation Journal of Dynamical and Control Systems, 13 (4). 451-465. ISSN 1079-2724

Mikkola, Kalle and Sasane, Amol J. (2007) Tolokonnikov’s Lemma for Real H ∞ and the Real Disc Algebra Complex Analysis and Operator Theory, 1 (3). 439-446. ISSN 1661-8254

Sasane, Amol (2007) Properties of a subalgebra of H{infty}(D) and stabilization IMA Journal of Mathematical Control and Information, 25 (1). 1-21. ISSN 0265-0754

2006

Sasane, Amol J and Ball, Joseph A (2006) Equivalence of a behavioral distance and the gap metric Systems and Control Letters, 55 (3). 214-222. ISSN 0167-6911

Ball, J. A. and Sasane, Amol J. (2006) Hautus tests for the controllability and observability of multidimensional systems

Sasane, Amol and Treil, Sergei (2006) Estimates in corona theorems for some subalgebras of the Hardy space CDAM research report, LSE-CDAM-2006-09. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Sasane, Amol (2006) An operator corona theorem for a class of subspaces of H∞ CDAM research report series, LSE-CDAM-2006-02. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

2005

Sasane, Amol (2005) Stability of switching infinite-dimensional systems Automatica, 41 (1). 75-78. ISSN 0005-1098

Sasane, Amol (2005) Irrational transfer function classes, coprime factorization and stabilization CDAM research report, CDAM-LSE-2005-08. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Curtain, Ruth and Mikkola, Kalle and Sasane, Amol (2005) The Hilbert-Schmidt property of feedback operators CDAM research report series, CDAM-LSE-2005-15. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Iftime, Orest and Kaashoek, Marinus and Sasane, Amol (2005) A Grassmannian band method approach to the Nehari-Takagi Problem Journal of Mathematical Analysis and Its Applications, 310 (1). 97-115. ISSN 0022-247X

Hovakimyan, Naira and Lavretsky, Eugene and Sasane, Amol J. (2005) Dynamic inversion for nonaffine-in-control systems via time-scale separation: part 1

Ball, Joseph A. and Mikkola, Kalle M. and Sasane, Amol (2005) State-space formulas for the Nehari-Takagi problem for nonexponentially stable infinite-dimensional systems SIAM Journal on Control and Optimization, 44 (2). 531-563. ISSN 0363-0129

Sasane, Amol (2005) On the coherence of some irrational transfer function classes CDAM research report series, CDAM-LSE-2005-16. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

2004

Sasane, Amol (2004) The elusive iff test for time-controllability of behaviours In: Blondel, Vincent D and Megretski, Alexandre, (eds.) Unsolved Problems in Mathematical Systems and Control Theory. Princeton University Press, 36-39. ISBN 0691117489

Sasane, Amol J. (2004) Time-autonomy and time-controllability of 2-D behaviours that are tempered in the spatial direction Multidimensional Systems and Signal Processing, 15 (2). 97-116. ISSN 0923-6082

Iftime, Orest V. and Sasane, Amol J. (2004) Sub-optimal Hankel norm approximation problem: a frequency domain approach Systems and Control Letters, 52 (1). 75-83. ISSN 0167-6911

Lftime, O.V. and Kaashoek, M. A. and Sandberg, H. and Sasane, A. J. (2004) A Grassmannian approach to the Hankel norm approximation problem

Ball, Joseph and Sasane, Amol J. (2004) Equivalence of a behavioral distance and the gap metric CDAM research report series, LSE-CDAM-2004-17. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

2003

Sasane, Amol J. (2003) Distance between behaviours International Journal of Control, 76 (12). 1214-1223. ISSN 0020-7179

Sasane, Amol and Curtain, Ruth F. (2003) Hankel norm approximation for well-posed linear systems Systems and Control Letters, 48 (5). 407-414. ISSN 0167-6911

Lftime, O. V. and Kaashoek, M. A. and Sandberg, H. and Sasane, Amol (2003) A Grassmannian approach to the Hankel norm approximation problem 32. Institut Mittag-Leffler, The Royal Swedish Academy of Sciences, Djursholm, Sweden.

Sasane, Amol (2003) On the Willems closure with respect to Ws IMA Journal of Mathematical Control and Information, 20 (2). 217-232. ISSN 0265-0754

Ball, J. A. and Mikkola, K. M. and Sasane, Amol (2003) State-space formulas for the Nehari-Takagi problem for nonexponentially stable infinite-dimensional systems Report, 32. Institut Mittag-Leffler, The Royal Swedish Academy of Sciences, Djursholm, Sweden.

2002

Sasane, Amol (2002) Hankel norm approximation for infinite-dimensional systems Lecture notes in control and information sciences (277). Springer-Verlag, Berlin. ISBN 9783540433279

Sasane, Amol and Cotroneo, Tommaso (2002) Conditions for time-controllability of behaviours International Journal of Control, 75 (1). 61-67. ISSN 0020-7179

Sasane, Amol J. and Thomas, Erik G. F. and Willems, Jan C. (2002) Time-autonomy versus time-controllability Systems and Control Letters, 45 (2). 145-153. ISSN 0167-6911

Sasane, Amol and Curtain, Ruth F. (2002) Sub-optimal Hankel norm approximation for the analytic class of infinite-dimensional systems Integral Equations and Operator Theory, 43 (3). 356-377. ISSN 0378-620X

Sasane, Amol J. and Camlibel, M. K. (2002) Approximate time-controllability versus time-controllability

Sasane, Amol and Curtain, R. F. (2002) A frequency domain solution to the sub-optimal Hankel norm approximation problem Memorandum, 1653. Faculty of Mathematical Sciences, University of Twente, Enschede, The Netherlands.

Iftime, Orest V. and Sasane, Amol (2002) Sub-optimal Hankel norm approximation for the Wiener Class

Curtain, R. F. and Sasane, Amol (2002) Explicit formulae for J-spectral factors for regular linear systems

2001

Sasane, A. J. and Curtain, R. F. (2001) Inertia theorems for operator Lyapunov inequalities Systems and Control Letters, 43 (2). 127-132. ISSN 0167-6911

Sasane, Amol and Curtain, Ruth F. (2001) Optimal Hankel norm approximation for the Pritchard-Salamon class of infinite-dimensional systems Integral Equations and Operator Theory, 39 (1). 98-126. ISSN 0378-620X

Curtain, R. F. and Sasane, A. J. (2001) Compactness and nuclearity of the Hankel operator and internal stability of infinite-dimensional state linear systems International Journal of Control, 74 (12). 1260-1270. ISSN 0020-7179


Expert Image

Personal website

The core content of this book is the three main pillars of complex analysis: the Cauchy–Riemann equations, the Cauchy Integral Theorem, and Taylor and Laurent series expansions

Highlight Image

Awards

Major Review Teaching Prize, LSE (2008)

 

Browse the Experts Directory:

LSE Research Online|

Collection of LSE research outputs

LSE Consulting|

Service providing unique access
to LSE's expertise

Create or update your
online profile
|

[access restricted to staff]

Research highlights|

Short articles about LSE research